Componentwise Verified Solutions of Linear Systems suited for Java

K.Ozaki K.Ozaki, T.Ogita T.Ogita, S.Miyajima S.Miyajima, S.Oishi S.Oishi, S.M.Rump S.M.Rump, Katsuhisa Ozaki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)749-752
JournalProc. of 2005 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2005 Oct 19

Cite this

K.Ozaki, K. O., T.Ogita, T. O., S.Miyajima, S. M., S.Oishi, S. O., S.M.Rump, S. M. R., & Ozaki, K. (2005). Componentwise Verified Solutions of Linear Systems suited for Java. Proc. of 2005 International Symposium on Nonlinear Theory and its Applications, 749-752.

Componentwise Verified Solutions of Linear Systems suited for Java. / K.Ozaki, K.Ozaki; T.Ogita, T.Ogita; S.Miyajima, S.Miyajima; S.Oishi, S.Oishi; S.M.Rump, S.M.Rump; Ozaki, Katsuhisa.

In: Proc. of 2005 International Symposium on Nonlinear Theory and its Applications, 19.10.2005, p. 749-752.

Research output: Contribution to journalArticle

K.Ozaki, K.Ozaki ; T.Ogita, T.Ogita ; S.Miyajima, S.Miyajima ; S.Oishi, S.Oishi ; S.M.Rump, S.M.Rump ; Ozaki, Katsuhisa. / Componentwise Verified Solutions of Linear Systems suited for Java. In: Proc. of 2005 International Symposium on Nonlinear Theory and its Applications. 2005 ; pp. 749-752.
@article{437590aa646f4b49b1fdd0c1f55953c9,
title = "Componentwise Verified Solutions of Linear Systems suited for Java",
author = "K.Ozaki K.Ozaki and T.Ogita T.Ogita and S.Miyajima S.Miyajima and S.Oishi S.Oishi and S.M.Rump S.M.Rump and Katsuhisa Ozaki",
year = "2005",
month = "10",
day = "19",
language = "English",
pages = "749--752",
journal = "Proc. of 2005 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Componentwise Verified Solutions of Linear Systems suited for Java

AU - K.Ozaki, K.Ozaki

AU - T.Ogita, T.Ogita

AU - S.Miyajima, S.Miyajima

AU - S.Oishi, S.Oishi

AU - S.M.Rump, S.M.Rump

AU - Ozaki, Katsuhisa

PY - 2005/10/19

Y1 - 2005/10/19

M3 - Article

SP - 749

EP - 752

JO - Proc. of 2005 International Symposium on Nonlinear Theory and its Applications

JF - Proc. of 2005 International Symposium on Nonlinear Theory and its Applications

ER -